# SDR CA000110005

- Difficulty date: September 24, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bell 214B-1
- Aircraft time: 9,759 hours
- Engine: Lyc T5508D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Spur Gear
- Part number: 218001602
- Condition: Broken
- Location: Gearbox
- Part time: 3,444 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) SPUR GEAR THAT DRIVES FCU FAILED.  THIS WAS SPECIFIED TO BE A GEAR ALLIENMENT PROBLEM ORIGINATING AT MANUFACTURE. TSB NOTIFIED BY OPERATOR. BULLETIN EXPECTED TO FOLLOW FROM ALLIED TO HAVE RGB BORE ALIGNMENT CHECKED AT O/H.
